Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 33, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 2, 2014, 3:20 PM CDT. It took effect at May 3, 2014, 10:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 2, 2014, 3:20 PM CDT (20:20 UTC)
- In effect from
- May 3, 2014, 10:00 AM CDT
- Expired
- May 3, 2014, 3:16 AM CDT
- In force
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
959 WHUS73 KGRB 022020 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CDT FRI MAY 2 2014 ...GUSTY WINDS EXPECTED ON SATURDAY... .WINDS WILL INCREASE TO HAZARDOUS LEVELS ON SATURDAY BEHIND A DEPARTING LOW PRESSURE SYSTEM. GUSTY WEST WINDS ARE EXPECTED BY LATE MORNING...AND WILL CONTINUE THROUGH THE DAY BEFORE DIMINISHING AFTER SUNSET. LMZ521-522-541>543-030430- /O.NEW.KGRB.SC.Y.0033.140503T1500Z-140504T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 320 PM CDT FRI MAY 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY. * WEST WINDS INCREASING TO 15 TO 25 KTS BY LATE MORNING SATURDAY. * WAVES...DUE TO OFFSHORE FLOW...WAVES SHOULD REMAIN BETWEEN 1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
026 WHUS73 KGRB 030206 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CDT FRI MAY 2 2014 ...GUSTY WINDS EXPECTED ON SATURDAY... .WINDS WILL INCREASE TO HAZARDOUS LEVELS ON SATURDAY BEHIND A DEPARTING LOW PRESSURE SYSTEM. GUSTY WEST WINDS ARE EXPECTED BY LATE MORNING...AND WILL CONTINUE THROUGH THE DAY BEFORE DIMINISHING AFTER SUNSET. LMZ521-522-541>543-031015- /O.CON.KGRB.SC.Y.0033.140503T1500Z-140504T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 906 PM CDT FRI MAY 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WEST WINDS INCREASING TO 15 TO 25 KTS BY LATE MORNING SATURDAY. * WAVES...DUE TO OFFSHORE FLOW...WAVES SHOULD REMAIN BETWEEN 1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
309 WHUS73 KGRB 030816 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 316 AM CDT SAT MAY 3 2014 LMZ521-522-541>543-030930- /O.CAN.KGRB.SC.Y.0033.140503T1500Z-140504T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 AM CDT SAT MAY 3 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ONSHORE NEAR THE COAST ARE EXPECTED TO GUSTY THIS AFTERNOON...THOUGH THE COLD WATERS OF THE LAKE AND BAY SHOULD LIMIT THE GUSTINESS OVER WATER. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 2, 1:00 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 2, 1:00 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 100 PM CDT FRI MAY 2 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 352 AM CDT FRI MAY 2 2014 UPPER LOW THAT BROUGHT DAYS OF SHOWER ACTIVITY NOW MOVING AWAY FROM THE STATE AS SHORT WAVE OVER LAKE WINNEPEG RACES TOWARDS STATE. CONCERN TODAY AGAIN PCPN CHANCES. LATEST RADAR IMAGERY ALREADY SHOWING PCPN MOVING INTO CENTRAL MN. FORCING WITH THIS WAVE POINTED TOWARDS SOUTHWEST WI AS 100 KT JET DROPS INTO IA BY THIS EVENING. WEAK WAA OVER MAINLY SOUTHWEST CWA TODAY...WITH MODELS SHOWING CURRENT AREA OF FGEN FORCING WEAKENING AS MOVES EAST. HAVE ADJUSTED POPS WITH THOUGHTS HIGHEST POPS CENTRAL WI...LEAVING CHANCE/SCATTERED POPS FOR REMAINDER OF AREA. SHOWER CHANCES TO CONTINUE THROUGH SATURDAY AS PIECES OF ENERGY MOVE THROUGH SOUTH OF UPPER LOW THAT IS DROPPING INTO LAKE SUPERIOR REGION BY SAT EVENING. RATHER COLD TEMPS ALOFT WITH STEEP MID LAPSE RATES MOVE THROUGH NORTHERN WI SAT MORN/AFTN. TRENDED POPS HIGHER NORTH TONIGHT INTO SAT. WILL LEAVE MENTION OF THUNDER OUT AT THIS TIME...BUT NOT OUT OF THE QUESTION. CLOUDS WILL CONTINUE TO DOMINATE THE AREA...AS MID/HIGH CLOUDS WITH UPSTREAM SYSTEM ALREADY OVERTAKING DEPARTING LOW CLOUDS OVER REGION. LITTLE CHANGE MADE WITH PREVIOUS TEMP FORECASTS WITH HIGHS TODAY AND SAT EXPECTED IN THE 50S. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 352 AM CDT FRI MAY 2 2014 A COLD FRONT EXITS THE REGION SATURDAY NIGHT WITH A POSSIBLE SHOWER OR TWO LEFT OVER IN THE EVENING. THEN MODEST ADVECTION OF COOL AND DRY AIR ARRIVES SUNDAY AS A SURFACE HIGH DROPS SOUTHEAST INTO THE REGION FROM SOUTHERN CANADA. HIGHS SHOULD BE AROUND 5 DEGREES BELOW NORMAL. A WEAK COUPLED UPPER JET MOVES BY TO THE SOUTH MONDAY MORNING BUT THE AIR SHOULD BE DRY SO JUST HAVE A CHANCE OF SHOWERS. AN UPPER RIDGE THEN STARTS TO BUILD MONDAY AFTERNOON THROUGH TUESDAY NIGHT WHICH SHOULD RESULT IN DRY WEATHER AND SEASONABLE TEMPERATURES. UPPER FLOW THEN FORECAST TO BECOME SOUTHWEST WHILE A SURFACE FRONT APPROACHES FROM THE PLAINS WEDNESDAY AND THURSDAY. GULF MOISTURE WILL START TO MOVE NORTHWARD SO THERE WILL BE A DECENT CHANCE OF RAIN AND THUNDERSTORMS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 100 PM CDT FRI MAY 2 2014 MVFR CIGS PREVAILED ACROSS MOST OF THE FORECAST AREA AT MIDDAY AS A FEW LIGHT SHOWERS/SPRINKLES MOVED ACROSS WISCONSIN IN ADVANCE OF AN UPPER LEVEL SHORT WAVE AND SURFACE FRONT. EXPECT SHOWERS TO BECOME MORE NUMEROUS THIS AFTERNOON...WITH AT LEAST A CHANCE FOR SHOWERS CONTINUING THROUGHOUT MUCH OF THE NIGHT. EXPECT MOSTLY MVFR CIGS AND VSBYS WITH THE RAIN. CIGS SHOULD IMPROVE LATE TONIGHT...TO PREVAILING VFR...AND REMAIN VFR SATURDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TE LONG TERM......RDM AVIATION.......MG
Hazardous weather outlook, May 2, 2:52 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 252 PM CDT FRI MAY 2 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 252 PM CDT FRI MAY 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY AN ACTIVE WEATHER PATTERN IS FORECAST DURING THE SECOND HALF OF NEXT WEEK...WITH THUNDERSTORMS POSSIBLE FROM WEDNESDAY THROUGH THURSDAY NIGHT. IT IS TOO EARLY YET TO DETERMINE WHETHER ANY OF STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-032000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 252 PM CDT FRI MAY 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY THROUGH THURSDAY NIGHT. MG/AK
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.